Alert archive / Indiana / Gale Warnings in 2013

Gale Warning 12, NWS Northern Indiana

November 8, 2013

NWS Northern Indiana issued this gale warning at Nov 8, 2013, 4:46 AM EST. It took effect at Nov 8, 2013, 7:00 PM EST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 8, 2013, 4:46 AM EST (09:46 UTC)
In effect from
Nov 8, 2013, 7:00 PM EST
Expired
Nov 9, 2013, 10:00 AM EST
In force
15 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

323 
WHUS73 KIWX 080946
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
446 AM EST FRI NOV 8 2013

LMZ043-046-081800-
/O.CON.KIWX.SC.Y.0072.000000T0000Z-131108T1500Z/
/O.UPG.KIWX.GL.A.0009.131109T0000Z-131109T1500Z/
/O.NEW.KIWX.GL.W.0012.131109T0000Z-131109T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
446 AM EST FRI NOV 8 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...
...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM
EST SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. 

* WINDS: WEST 5 TO 15 KNOTS BACKING SOUTHWEST THIS
  AFTERNOON...THEN BECOMING SOUTH TO SOUTHWEST TO 30 KNOTS WITH
  GUSTS TO 35 KNOTS GALES TONIGHT AND SATURDAY MORNING.

* WAVES: 3 TO 6 FEET SUBSIDING TO 2 TO 4 FEET BY LATE THIS
  MORNING...THEN BUILDING TO 4 TO 8 FEET BY EARLY SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
5 follow-up statements
267 
WHUS73 KIWX 081541
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1041 AM EST FRI NOV 8 2013

LMZ043-046-082345-
/O.CON.KIWX.GL.W.0012.131109T0000Z-131109T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1041 AM EST FRI NOV 8 2013

...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM
EST SATURDAY...

A GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM
EST SATURDAY. 

* WINDS: WEST 5 TO 15 KNOTS BACKING SOUTHWEST THIS AFTERNOON... 
  THEN BECOMING SOUTH TO SOUTHWEST TO 30 KNOTS WITH GUSTS TO 35 
  KNOTS GALES TONIGHT AND SATURDAY MORNING. 

* WAVES: 3 TO 6 FEET SUBSIDING TO 2 TO 4 FEET BY LATE THIS 
  MORNING...THEN BUILDING TO 4 TO 8 FEET BY EARLY SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
958 
WHUS73 KIWX 082145
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
445 PM EST FRI NOV 8 2013

LMZ043-046-090545-
/O.CON.KIWX.GL.W.0012.131109T0000Z-131109T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
445 PM EST FRI NOV 8 2013

...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM
EST SATURDAY...

A GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM
EST SATURDAY. 

* WINDS: SOUTH 15 TO 25 KNOTS INCREASING TO 30 KNOTS AFTER
  MIDNIGHT...THEN VEERING SOUTHWEST SATURDAY MORNING. FREQUENT GUSTS
  TO 35 KNOTS GALES TONIGHT AND SATURDAY MORNING.

* WAVES: 2 TO 4 FEET THIS EVENING BUILDING TO 4 TO 9 FEET BY
  DAYBREAK SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
768 
WHUS73 KIWX 090308
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1008 PM EST FRI NOV 8 2013

LMZ043-046-091115-
/O.CON.KIWX.GL.W.0012.000000T0000Z-131109T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1008 PM EST FRI NOV 8 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST SATURDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST SATURDAY. 

* WINDS: SOUTH 15 TO 25 KNOTS INCREASING TO 30 KNOTS AFTER 
  MIDNIGHT...THEN VEERING SOUTHWEST SATURDAY MORNING. FREQUENT 
  GUSTS TO 35 KNOTS GALES TONIGHT AND SATURDAY MORNING. 

* WAVES: 2 TO 4 FEET BUILDING TO 4 TO 9 FEET BY DAYBREAK
  SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
375 
WHUS73 KIWX 091018
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
518 AM EST SAT NOV 9 2013

LMZ043-046-091830-
/O.CON.KIWX.GL.W.0012.000000T0000Z-131109T1500Z/
/O.NEW.KIWX.SC.Y.0073.131109T1500Z-131111T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
518 AM EST SAT NOV 9 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM
EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING
TO 7 PM EST SUNDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM
EST THIS MORNING. 

* WINDS: WEST 15 TO 25 KNOTS WITH GUSTS TO 35 KNOTS THIS MORNING.
  WINDS BECOMING NORTHWEST SUNDAY...THEN BACKING SOUTHWEST AND
  DIMINISH SUNDAY NIGHT AND EARLY MONDAY.
  

* WAVES: GENERALLY 5 TO 10 FEET...SUBSIDING TO 3 TO 5 FEET SUNDAY
  NIGHT INTO EARLY MONDAY. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
594 
WHUS73 KIWX 091514
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1014 AM EST SAT NOV 9 2013

LMZ043-046-092315-
/O.EXP.KIWX.GL.W.0012.000000T0000Z-131109T1500Z/
/O.CON.KIWX.SC.Y.0073.000000T0000Z-131111T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1014 AM EST SAT NOV 9 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY...
...GALE WARNING HAS EXPIRED...

THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY
REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. WINDS
  BECOMING NORTHWEST SUNDAY...THEN BACKING SOUTHWEST AND DIMINISHING
  SUNDAY NIGHT AND EARLY MONDAY.

* WAVES: GENERALLY 5 TO 8 FEET WITH SOME WAVES TO 10 FEET. WAVES SUBSIDING
  TO 3 TO 5 FEET SUNDAY NIGHT INTO EARLY MONDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Nov 8, 4:17 AM EST, 29 minutes earlier.

Area forecast discussion, Nov 8, 4:17 AM EST, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
417 AM EST FRI NOV 8 2013

.SYNOPSIS...
ISSUED AT 502 PM EST THU NOV 7 2013

CLEAR TO PARTLY CLOUDY SKIES EARLY THIS MORNING WILL GIVE WAY TO A
MOSTLY SUNNY DAY. DRY WEATHER WILL PREVAIL THROUGH SUNDAY. AFTER A
CHILLY START THIS MORNING... TEMPERATURES WILL REBOUND INTO THE MID
TO UPPER 40S THIS AFTERNOON...AND WARM INTO THE MID TO UPPER 50S
SATURDAY AFTERNOON COURTESY OF BREEZY SOUTH WINDS.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 414 AM EST FRI NOV 8 2013

LL THERMAL TROUGH RAPIDLY BREAKING DOWN EARLY THIS MORNING
COMMENSURATE W/LEADING EDGE OF WAA CURRENT AS SFC RIDGE BEGINS TO
SHIFT INTO THE WRN OH VALLEY. XPC CONT BACKING LL FLW TO SWRLY BY
EVENING...HWVR RESULTING LL THERMAL RIDGING SLW TO DVLP EWD AND
OFFSET BY COLD START. REGARDLESS CONTD WAA THROUGH TONIGHT AND ON
SAT WILL MAKE FOR A MUCH WARMER...ALBEIT WINDY DAY.

VIGOROUS SRLY SFC FLW XPCD TO DVLP TONIGHT INBTWN SFC RIDGE SHIFTING
INTO THE MID ATL AND NRN STREAM CLIPPER SHIFTING RAPIDLY THROUGH THE
NRN LAKES. XPC TEMPS WILL DROP QUICKLY THIS EVENING BFR STEADYING
OUT AS SFC GRADIENT RAMPS SUBSTANTIALLY ESP LT TONIGHT.

&&

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 414 AM EST FRI NOV 8 2013

A DEEP SURFACE LOW WILL MOVE ACROSS LAKE SUPERIOR SATURDAY AND TRACK
SOUTH OF JAMES BAY SATURDAY NIGHT. THE PRESSURE GRADIENT SATURDAY
WILL SUPPORT FAIRLY STRONG WINDS OVER THE FCST AREA WITH SUSTAINED
WINDS OVER 20 MPH WITH GUSTS TOPPING 30 MPH. ISENTROPIC 295K SFC
SHOWS WIDESPREAD DOWNGLIDE OVER THE AREA...SO HAVE CLEARING SKIES
WITH MILD TEMPERATURES SATURDAY. AFTER THAT...MAJOR WEATHER CHANGES
AHEAD AS A ARCTIC COLD FRONT WILL BE MOVING ACROSS THE AREA ABOUT
MONDAY AFTERNOON. THE GFS RUN TO RUN CONSISTENCY HAS IMPROVED WITH
THIS SYSTEM AND IS IN AGREEMENT WITH THE ECMWF INTO TUESDAY EVENING.
THE GFS MEX/MOS WAS CONTINUING TO TREND TEMPS LOWER...WITH THE 00Z
RUN APPEARING ON TRACK. MADE SIGNIFICANT CHANGES TO MANY OF THE
ONGOING GRIDS/FCST MONDAY AFTERNOON THROUGH TUESDAY NIGHT TO LOWER
TEMPERATURES...TO ADJUST TO A SLIGHTLY FASTER SOLUTION...AND TO
MODIFY COVERAGE OF FLURRIES AND LAKE EFFECT SNOW SHOWERS. ARCTIC AIR
WILL HAVE SPREAD ACROSS THE ENTIRE FORECAST AREA BY LATE MONDAY
NIGHT...SO HAVE LOWERED TEMPERATURES SEVERAL DEGREES...MORE IN LINE
WITH THE LATEST MEX. LAKE EFFECT SNOW SHOWERS SHOULD INITIALLY SET
UP TO THE WEST OF LAPORTE AND BERRIEN COUNTIES WITH A NORTH/SOUTH
FETCH. STRONG SUBSIDENCE WEDNESDAY AND BACKING WINDS LIMITING THE
FETCH ACROSS THE LAKE SHOULD INHIBIT LAKE EFFECT SNOW SHOWERS.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT)
ISSUED AT 1247 AM EST FRI NOV 8 2013

VFR CONDS XPCD THROUGH THE PD. BKN AREA OF SCT SHSN ACRS SRN MI
WILL REMAIN NORTH OF THE TERMINALS EARLY THIS MORNING. OTRWS SKIES
WILL CLR TWD DAYBREAK AS RIDGE CNTRD OVR THE CNTRL PLAINS EXPANDS
EWD INTO THE OH VALLEY THIS AFTN. AS THIS TRANSITION OCCURS...SFC WINDS
WILL BACK AND STRENGTHEN TONIGHT AHD OF CLIPPER DIPPING THROUGH
THE NRN LAKES. SFC GUSTS TO AOA 20KTS PSBL LT TONIGHT INTO SAT AM.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...GALE WATCH FROM THIS EVENING THROUGH SATURDAY MORNING FOR LMZ043-
     046.

     SMALL CRAFT ADVISORY UNTIL 10 AM EST THIS MORNING FOR LMZ043-046.

&&

SYNOPSIS...T
SHORT TERM...T
LONG TERM...SKIPPER
AVIATION...T

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Nov 7, 6:26 PM EST, 10 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
626 PM EST THU NOV 7 2013

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-082330-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
626 PM EST THU NOV 7 2013 /526 PM CST THU NOV 7 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-082330-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
626 PM EST THU NOV 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A GALE WATCH IS IN EFFECT FOR FRIDAY NIGHT AND SATURDAY MORNING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

Nearby

Gale Warnings in Indiana, 2013Every gale warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.